The third one was nandrolone decanoate 275mg per week and I stopped the course after 4 weeks because I got bad sexual side effects.
I got severe testicualr atrophy and penile atrophy. My testicles did rebound somewhat but they are still smaller than before. I have problems with erections and I have lost a little over an inch in erect length.
I am looking for a doctor that is up to date on the use of human chorionic gonadotropin for restoring testicle size and function. None of the Australian doctors have got any clue about this.
My testosterone was tested and it was barely within the normal range. I am a 25 year old male.
Is there anything they can do for my penis? I am desparate and it is damaging my psyche.
A good endocrinologist should be familiar with HCG. I was on it for a year. I wasn't on steroids but I had testicular atrophy from an unknown reason. For the first couple weaks your balls are sore and sensitive, but that's a good thing. They are starting to work harder and get stronger. Keeping asking around for an endo that knows or deals with it. Call the front desks and talk to their nurses so you don't waste time making appointments.
Well, I haven't done steroids but am suffering from some testicular atrophy due to most likely pituitary insufficiency following an infection. It takes a while to find a doctor who believes in anything more than testosterone replacement. Most treat atrophy as testosterone deficiency and wind up making the testicles worse by prescribing T replacement. I found an alternative doctor who is trying me on Clomid. If that doesn't work, the doc will try HCG. You may find more helpful info in body building forums as some of these guys no more about the issue than the ones who should.
I feel for you. It's a tough problem to have. I went from perfect health to having shrinking testicles in a relatively short span of time. I'm older (36) than you but it does take a bite out the psyche like nothing else. Depending on how long you've been off steroids, you may recover naturally but from what I've heard it can take up to 6 months or so. HCG is the way to go as it will bring them back in a relatively quickly. I hope you find a doc. You may want to try a fertility doc. They are usually familiar with HCG/clomid and other treatments.
I saw a GP and he said that the effects from my steroid use should not be permanent and that it casn take 1-2 years to get back to normal. In the mean time I am being referred to an endocrinologist who will "restart" my endocrine system as the doctor put it and the penile and testicular atrophy should go away. I am guessing this restart will involved hCG and nolvadex.
very strange... im 34 and in the past 7 years i have done a number of anabolic steroids cycles consisting of the various esters of testostorone, orals like dianabol, anadrol, and even drugs like trenbalone and HGH... i did notice some testicular atrophy near the end of a cycle but never any penile atrophy... if anything when i stacked insulin with test, and HGH i noticed a temporary increas in the length and girth of my penis only to see it go back to normal after the cycle ended... i allways had clomid and HCG on hand after a cycle, to help kick start my natural test although even though its an accepted as gospel thing to do, some of the benifits are iffy... i just allways did short, quick cycles consisting of 8-12 weeks...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.